# SDR HNAA2019100400296

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 36,308 hours, 31,990 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF,  THE L/G AIR GROUND FAIL MESSAGE DISPLAYED,  FOLLOWED BY ENGINE 1/2 REVERSE DISAGREE MESSAGES.  INSPECTED NOSE AND MAIN WOW SWITCHES, ALL PASSED ELECTRICAL CHECK.   R & R RELAYS K0352, K0353, AND K0453,  OPS CHECKED GOOD IAW AMM 32-63-05-05.   OPERATED BOTH THRUST REVERSERS,  NO EICAS MESSAGES,  OK FOR SERVICE.
